If you take or intend to take prescription drugs you may find it's a good idea to check out which nutrients you may need to supplement while taking the medication.
My first encounter with this sort of nutrient depletion was when I was taking isoniazid for TB when I was a teenager. I suffered greatly from insomnia but did not know why. It was not until many years later that I discovered that it was because of vitamin B6 depletion. B6 is also known as pyridoxine. If I had known at the time, and if I had been able to take supplements of pyridoxine at the time, I would have been saved from those dreadful sleepless years and from the anaemia that is also caused by lack of this vitamin.
Statins, so widely and notoriously over-prescribed, cause the body to be depleted of coenzyme Q10 (CoQ10), so if you are taking them you may like to consider taking tablets of CoQ10 so as to reduce some of the harm the statins may be causing you.
Steroid drugs such as prednisone have been shown to deplete the body of calcium, magnesium, folic acid, potassium, selenium, vitamin C, and vitamin D.
Antibiotics deplete the body of several nutrients as well as adversely affecting the balance of the gut flora. Thiazide diuretics (water tablets) such as Bendrofluazide (aka Bendroflumethiazide or lots of other names) remove some potassium and magnesium from the body. The resultant shortage of potassium and magnesium may well cause you night cramps. Often all you need to do about the shortage of potassium is to make sure you eat plenty of fresh fruit and vegetables and your doctor will usually tell you about this and suggest eating bananas for extra potassium.
Depletion of nutrients could affect you in many ways and may well result in lower energy levels and lowered immunity to infection. So check it out. You may find it's a case for nutritional supplements to the rescue!